Ask Health Experts and Get Answers to Your Health Question ASAP
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
I am Mysticdoc, experienced Internal Medicine Specialist.
I am here to help you with your concerns.
Yes aromasin can cause cough, difficulty in breathing in 6% patients as side effects.
However, these symptoms are temporary and subside gradually over time.
Usually, your system will clear out aromasin effect within 3-4 weeks.
Since, lung CT scan is normal, there is no need for concern.
But, your pulmonary function test shows some diminished lung function.
Since there is no noticeable fibrosis of the lungs, this is not chemo related.
Herceptin also can contribute to these respiratory symptoms like aromasin.
That is why your symptoms are taking longer than usual to subside.
You should see definite improvement within next 3 months or so.
The improvement will be gradual and may take longer sometimes.
are you able to read my replies?
I understand your concern.
But, from my vast experience, I have seen patients gradually improving after discontinuation of these medications.
Please rate the chat Good or Excellent, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!
Please bookmark my profile for asking further questions!This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/